# SDR DALA2021030101121

- Difficulty date: February 22, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 61,405 hours, 20,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DECAL INSPECTION MAINTENANCE FOUND DENT OUT OF LIMITS BTW STA 590-620 AT FWD CARGO DOOR IN REF LOG 3525323. REPAIRED PER SRM 52-30-01. (LP 1736433)
